Discussions that mention valium

Back Problems board


Sandy, Wow... This sounds just terrible! I'm so sorry!

I have been on baclofen in varying doses. The pills I have are 10 mg. I never take more than 1 at a time, but some periods I have taken up to 4 pills in a day and there have been periods up to a week that I haven't taken any (that was a nice stretch :).) I find it's a prn kind of drug for me and my PM agrees with how I've been using it. I have not had any kind of reaction like this. If anything, it does make me sleepy, so I don't take it during the day if I can make it without. I'm really wondering if you have something else going on. Are you able to seek another opinion? My understanding of baclofen is that you have to be careful if you've been on it consistently and then suddenly stop, but it isn't such a strong medication as valium or flexeril, even. Hmmm...

Please keep posting. I'm really, really concerned about you!
- Margaret